# SDR CA960321515

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Motor
- Part number: 12623641
- Condition: Inoperative
- Location: Thrust Rev Nr 3
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #3 ENGINE THRUST REVERSER INOPERATIVE ON LANDING. REPLACED #3 THRUST REVERSER MOTOR. OPERATIONAL CHECK CARRIED OUT, OK.
